# SDR COMA0560363

- Difficulty date: June 21, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 12,149 hours, 10,015 cycles
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SECTION OF EMERGENCY FLOOR LIGHTING INOPERABLE.  WARDROBE EMERGENCY LIGHT WIRING DAMAGED.  REPAIRED WIRING AND EMERGENCY LIGHTS.  OPERATION SATISFACTORY.
